Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 77, NWS Albany, NY

June 27, 2007Bennington County, Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 27, 2007, 4:24 PM EDT for Bennington County, Windham County, Vermont. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 4:24 PM EDT (20:24 UTC)
Expired
Jun 27, 2007, 5:30 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 108 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 272024
SVRALY
VTC003-025-272130-
/O.NEW.KALY.SV.W.0077.070627T2024Z-070627T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

* UNTIL 530 PM EDT

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
  ARLINGTON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRATTON BY 445 PM EDT...
  WEST WARDSBORO BY 450 PM EDT...
  HARMONYVILLE...NEWFANE AND TOWNSHEND BY 520 PM EDT...
  PUTNEY BY 530 PM EDT...

LAT...LON 4307 7316 4289 7314 4289 7244 4316 7247

$$
SNYDER/KOLECI
2 follow-up statements
000 
WWUS51 KALY 272056
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
455 PM EDT WED JUN 27 2007

VTC003-025-272130-
/O.CON.KALY.SV.W.0077.000000T0000Z-070627T2130Z/
BENNINGTON VT-WINDHAM VT-
455 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL WINDHAM AND CENTRAL BENNINGTON COUNTIES...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOMERSET...OR ABOUT
NEAR STRATTON...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRATTON AND WEST DOVER BY 500 PM EDT...
  PODUNK AND WEST WARDSBORO BY 505 PM EDT...
  WARDSBORO CENTER...GOOSE CITY...WEST JAMAICA AND DOVER COMMON BY
  510 PM EDT...
  SOUTH WARDSBORO AND WARDSBORO BY 515 PM EDT...

LAT...LON 4307 7316 4289 7314 4289 7244 4316 7247

$$
000 
WWUS51 KALY 272125
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
525 PM EDT WED JUN 27 2007

VTC003-025-272135-
/O.EXP.KALY.SV.W.0077.000000T0000Z-070627T2130Z/
BENNINGTON VT-WINDHAM VT-
525 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WINDHAM AND CENTRAL
BENNINGTON COUNTIES EXPIRES AT 530 PM EDT...

LAT...LON 4307 7316 4289 7314 4289 7244 4316 7247

$$

OKEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 27, 3:15 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT WED JUN 27 2007

.SYNOPSIS...
THE HOT AND HUMID AIRMASS WILL BE REPLACED BY A MUCH COOLER AND
DRIER AIR MASS ON THURSDAY...AS A COLD FRONT CROSSES THE REGION
DURING THE DAY. SCATTERED SHOWERS OR THUNDERSTORMS ARE STILL
POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. THE LARGE COOL AND DRY
AIR MASS BEHIND THIS COLD FRONT WILL SETTLE IN OVER THE REGION AND
CONTROL OUR WEATHER THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
INTENSE CONVECTION HAS ENDED ACROSS MUCH OF THE REGION...BUT
ULSTER...DUTCHESS AND LITCHFIELD COUNTIES REMAIN UNDER A SEVERE
THUNDERSTORM WATCH UNTIL 1100 PM. FOR MOST OF THE REGION IT WILL BE
QUITE THIS EVENING WITH NOTHING MORE THAN A SCATTERED SHOWERS. FOR
THE SOUTHERN THREE COUNTIES...A LINE OF THUNDERSTORMS IS CURRENTLY
MOVING THROUGH ULSTER COUNTY AND POINTS SOUTH...AND THIS LINE WILL
LIKELY EXIT LITHCFIELD COUNTY BY 1000 PM.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY/...
WILL LOSE THE CHANCE OF SEVERE CONVECTION IN ALL AREAS AFTER 1100
PM...BUT SOME ELEVATED INSTABILITY WILL REMAIN...SO WILL MAINTAIN A
CHANCE OF THUNDER OVERNIGHT. HOWEVER...STORMS WILL NOT BE ROOTED IN
THE BOUNDARY LAYER AND SHOULD NOT BE ABLE TO MIX STRONG WINDS DOWN.
THE THREAT OF LOCALIZED HEAVY RAIN AND LIGHTNING WILL CONTINUE
TONIGHT. A COLD FRONT MOVING SOUTHEAST FROM THE EASTERN GREAT LAKES
WILL APPROACH NORTHWEST AREAS EARLY THURSDAY MORNING. SO THERE MAY
BE A LULL IN THE CONVECTIVE ACTIVITY FOR A TIME TONIGHT...BEFORE
MORE SHOWERS/STORMS DEVELOP TOWARDS MORNING. GOOD AGREEMENT WITH THE
MODELS THAT THE COLD FRONT WILL CLEAR CENTRAL AREAS INCLUDING THE
CAPITAL DISTRICT BY THE EARLY AFTERNOON HOURS THURSDAY...BUT WILL
NOT REACH SOUTHERN AREAS UNTIL LATE THURSDAY EVENING...SO HAVE
INCREASED THE POPS FOR OUR SOUTHERN AREAS THURSDAY NIGHT. CONVECTION
SHOULD PRETTY MUCH BE LIMITED TO AREAS SOUTH AND EAST OF ALBANY
THURSDAY AFTERNOON. SOME OF THE STORMS COULD BE SEVERE SOUTH AND
EAST OF THE CAPITAL DISTRICT...WITH SBCAPE VALUES AROUND 1000-1500
J/KG AND 0-6 KM BULK SHEAR OF 25-30 KTS. TEMPS WILL BE COOLER NORTH
AND WEST THURDSAY BUT ARE LIKELY TO BE IN THE UPPER 80S OVER THE MID
HUDSON REGION OF NEW YORK AND IN THE MID 80S OVER NORTHWESTERN
CONNECTICUT...AND THE HUMIDITY WILL CONTINUE IN THESE AREAS AS WELL.
LOWS THURSDAY NIGHT WILL RANGE FROM THE MID 40S IN THE ADIRONDACKS
AND GREEN MTNS WHERE SKIES SHOULD CLEAR OUT BY LATE EVENING...TO
NEAR 60 IN MOST OF THE HUDSON VALLEY.  FRIDAY WILL BE MOSTLY SUNNY
AND MUCH COOLER WITH HIGHS IN THE MID 60S OVER THE HIGHER TERRAIN
AND IN THE LOW 70S IN THE HUDSON VALLEY...ABOUT 8 DEGREES BELOW
NORMAL...WITH A PLEASANT NORTHWESTERLY BREEZE.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A CANADIAN HIGH BUILDS INTO THE REGION FRIDAY NIGHT AND SATURDAY
AND CRESTS OVER THE REGION SUNDAY. IT WILL BRING SUNNY SKIES AND
TEMPERATURES ABOUT 5 DEGREES BELOW NORMAL. TEMPERATURES WILL
GRADUALLY INCREASE TUESDAY AS WARMER AIR MAKES ITS WAY INTO
THE REGION WITH A CHANCE OF SHOWERS MONDAY NIGHT AND TUESDAY
AS A WEAK LOW MOVES ACROSS THE REGION...BRINGING A WARM FRONT
THROUGH THE REGION TUESDAY FOLLOWED BY THE COLD FRONT ON
WEDNESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
WILL NOT SPECIFICALLY MENTION CONVECTION IN THE KALB/KGFL TAFS WITH
THIS ISSUANCE. CONVECTION THAT FIRED UP THIS AFTERNOON HAS PASSED
AND ANY CONVECTION ASSOCIATED WITH THE COLD FRONT WILL NOT REACH
HERE UNTIL VERY LATE TONIGHT OR EARLY THURSDAY MORNING WHICH IS THE
CONVECTIVE MINIMUM TIME. AFTER A COUPLE OF HOURS OF POTENTIAL
CONVECTION AT KPOU THROUGH 02Z...WILL ONLY KEEP CB IN THE FORECAST
INTO WEDNESDAY MORNING.

THE CROSSOVER TEMPS LOOK TO BE AROUND 70. HOWEVER CLOUDS AND SOME
BREEZE WOULD PRECLUDE CLASSIC RADIATIONAL FOG FORMATION TONIGHT.
HOWEVER...SHOWER INDUCED IFR FOG IS POSSIBLE AT KPOU WHERE WINDS
WILL BECOME LIGHT. IFR FOG ALSO POSSIBLE AT KGFL WHICH HAS THE BEST
POTENTIAL TO REACH THE CROSSOVER TEMP.

LIGHT SOUTH WINDS (UP TO 10 KTS) WILL OCCUR AHEAD OF THE COLD
FRONT...THE SWITCH TO WEST AT 10 TO 15 KTS WITH GUSTS TO 20 KTS
POSSIBLE BEHIND THE FRONT.

OUTLOOK...
FRI THROUGH SUNDAY...VFR. NO SIG WX.

&&

.FIRE WEATHER...
A MUCH COOLER AND DRIER AIR MASS WILL REPLACE THE HOT AND HUMID
AIRMASS ON THURSDAY. HIGHLY VARIABLE RAIN AMOUNTS FROM A TENTH OF AN
INCH TO TREE INCHES HAVE OCCURRED OVER THE FORECAST AREA THIS
AFTERNOON AND EVENING. THE COLD FRONT WILL CROSS THE AREA ON
THURSDAY...TRIGGERING MORE SHOWERS AND THUNDERSTORMS. WITH THE
PASSAGE OF THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL
FILTER IN.

THE HUMIDITY WILL INCREASE TO NEAR 100 PERCENT AFTER MIDNIGHT...WITH
WINDS DIMINISHING OVER THE VALLEYS TO LESS THAN 5 MPH. ON THURSDAY
THE MIDDAY HUMIDITY WILL RANGE FROM 50 PERCENT IN THE HUDSON VALLEY
TO ABOUT 70 PERCENT OVER THE ADIRONDACKS AND HIGHER TERRAIN OF THE
BERKSHIRES AND THE GREEN MTNS.

&&

.HYDROLOGY...
A TENTH TO THREE INCHES OF RAIN OCCURRED OVER THE HSA THIS AFTERNOON
AND EVENING. OVERALL...VERY LITTLE RESPONSE ON AREA MAINSTEM STREAMS
AND RIVERS. ADDITIONAL RAINFALL FOR THE REST OF TONIGHT AND THURSDAY
WILL BE SCATTERED AND NOT LIKELY AFFECT AREA STREAMS AND RIVERS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 27, 1:28 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
128 PM EDT WED JUN 27 2007

CTZ013-NYZ059-060-064>066-281200-
SOUTHERN LITCHFIELD-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
128 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN
58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY
OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT
DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH.
THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING
INTO A VERY WARM AND HUMID AIR MASS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE
THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ001-MAZ001-025-NYZ058-061-063-281200-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-
128 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN
58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY
OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT
DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH.
THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING
INTO A VERY WARM AND HUMID AIR MASS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE
THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ032-033-038>043-047>054-082>084-VTZ013>015-281200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
128 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN
58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY
OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT
DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH.
THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING
INTO A VERY WARM AND HUMID AIR MASS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS ON THURSDAY. THE
THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 27, 2:59 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
259 PM EDT WED JUN 27 2007

NYZ048-049-271945-
WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-
259 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM IN SCHENECTADY COUNTY...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS...AND HEAVY RAIN.
THIS STORM WAS LOCATED 9 MILES WEST OF GLENVILLE...OR ABOUT OVER
AMSTERDAM...AND MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
ROTTERDAM JUNCTION AND GLENVILLE BY 315 PM EDT
EAST GLENVILLE AND SCOTIA BY 330 PM EDT
ALPLAUS...NISKAYUNA AND SCHENECTADY BY 335 PM EDT

IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

BGM/BJF
Special weather statement, Jun 27, 3:02 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT WED JUN 27 2007

NYZ032-033-038-271945-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
302 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS IN HAMILTON AND HERKIMER COUNTIES...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF LEWEY
LAKE CAMPGROUND TO 12 MILES NORTHEAST OF OHIO TO 18 MILES WEST OF
NORTHWOOD TO 18 MILES WEST OF FRANKFORT...OR ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF SPECULATOR TO 17 MILES NORTHEAST OF
HINCKLEY TO 10 MILES NORTH OF ROME TO 10 MILES WEST OF UTICA...AND
MOVING EAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
LEWEY LAKE CAMPGROUND BY 320 PM EDT
SPECULATOR BY 340 PM EDT
NORTHWOOD...MOFFITT BEACH CAMPGROUND...FRANKFORT AND POLAND BY 345 PM
EDT

SNYDER
Local storm report, Jun 27, 3:27 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     AMSTERDAM               42.94N 74.19W
06/27/2007                   MONTGOMERY         NY   LAW ENFORCEMENT

            MULTIPLE TREES AND POWERLINES DOWN THROUGHOUT THE CITY.

&&

KSUTKEVI
Local storm report, Jun 27, 3:41 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
341 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     SCHUYLER CORNERS        42.90N 75.00W
06/27/2007                   HERKIMER           NY   BROADCAST MEDIA

            MULTIPLE TREES AND POWER LINES DOWN ON MOSS ROAD

&&

FRUGIS
Local storm report, Jun 27, 3:45 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     HERKIMER                43.03N 74.99W
06/27/2007                   HERKIMER           NY   BROADCAST MEDIA

            WIRES DOWN

&&

FRUGIS
Special weather statement, Jun 27, 4:06 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT WED JUN 27 2007

VTZ013-272030-
BENNINGTON VT-
406 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM IN BENNINGTON COUNTY...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR SHAFTSBURY...OR ABOUT 6 MILES
SOUTH OF ARLINGTON...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
GLASTENBURY AND MACINTYRE BY 415 PM EDT
KELLEY STAND BY 420 PM EDT

SNYDER/KOLECI

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:22 PM EDTSevere Thunderstorm WarningALYWindham38 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.